On the Levy-Baxter theorems for shot-noise fields. III

Authors

  • V. V. Buldygin Нац. техн. ун-т Украины „КПИ”, Киев
  • V. M. Mel'nik

Abstract

We establish sufficient conditions for singularity of distributions of shot-noise fields with response functions of a certain form.

Published

25.02.1999

Issue

Section

Short communications

How to Cite

Buldygin, V. V., and V. M. Mel'nik. “On the Levy-Baxter Theorems for Shot-Noise Fields. III”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 2, Feb. 1999, pp. 251–254, https://umj.imath.kiev.ua/index.php/umj/article/view/4604.